Alert archive / Nebraska / High Wind Warnings in 2022
High Wind Warning 2, NWS Omaha, NE
NWS Omaha, NE issued this high wind warning at Apr 12, 2022, 7:55 PM CDT for 12 counties in Nebraska. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 12, 2022, 7:55 PM CDT (00:55 UTC)
- Expired
- Apr 12, 2022, 10:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Omaha, NE
Counties Antelope County, NE, Boone County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Stanton County, NE, Thurston County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 118 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 7:55 PM CDT | NON-TSTM WND GST 60 | 3 W Wayne, NE | WAYNE AWOS MEASURED A PEAK WIND GUST OF 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1368 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 2687 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.5
The text
As transmitted.
702 WWUS73 KOAX 130055 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 755 PM CDT Tue Apr 12 2022 NEZ011-012-015>018-030>033-042-043-130600- /O.UPG.KOAX.WI.Y.0009.000000T0000Z-220413T0600Z/ /O.NEW.KOAX.HW.W.0002.220413T0055Z-220413T0300Z/ /O.NEW.KOAX.WI.Y.0010.220413T0300Z-220413T0600Z/ Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Cuming-Platte-Colfax- Including the cities of Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Columbus, and Schuyler 755 PM CDT Tue Apr 12 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...For the High Wind Warning, northwest winds 40 to 50 mph with gusts up to 60 mph. For the Wind Advisory, northwest winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast Nebraska. * WHEN...For the High Wind Warning, until 10 PM CDT this evening. For the Wind Advisory, until 1 AM CDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068- 078-088>093-130600- /O.CON.KOAX.WI.Y.0009.000000T0000Z-220413T0600Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Burt-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward- Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 755 PM CDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...West winds 20 to 25 mph with gusts up to 35 mph. * WHERE...Portions of east central and southeast Nebraska and southwest and west central Iowa. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
2 follow-up statements
119 WWUS73 KOAX 130223 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 923 PM CDT Tue Apr 12 2022 NEZ011-012-015>018-030>033-042-043-130600- /O.CON.KOAX.HW.W.0002.000000T0000Z-220413T0300Z/ /O.CON.KOAX.WI.Y.0010.220413T0300Z-220413T0600Z/ Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Cuming-Platte-Colfax- Including the cities of Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Columbus, and Schuyler 923 PM CDT Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...For the High Wind Warning, northwest winds 35 to 45 mph with gusts up to 60 mph. For the Wind Advisory, northwest winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast Nebraska. * WHEN...For the High Wind Warning, until 10 PM CDT this evening. For the Wind Advisory, until 1 AM CDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068- 078-088>093-130600- /O.CON.KOAX.WI.Y.0009.000000T0000Z-220413T0600Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Burt-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward- Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 923 PM CDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Portions of east central and southeast Nebraska and southwest and west central Iowa. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
487 WWUS73 KOAX 130316 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 1016 PM CDT Tue Apr 12 2022 NEZ011-012-015>018-030>033-042-043-130800- /O.EXP.KOAX.HW.W.0002.000000T0000Z-220413T0300Z/ /O.EXT.KOAX.WI.Y.0010.000000T0000Z-220413T0800Z/ Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Cuming-Platte-Colfax- Including the cities of Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Columbus, and Schuyler 1016 PM CDT Tue Apr 12 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CDT WEDNESDAY... ...HIGH WIND WARNING HAS EXPIRED... * WHAT...Northwest winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Portions of northeast Nebraska. * WHEN...Until 3 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068- 078-088>093-130800- /O.EXT.KOAX.WI.Y.0009.000000T0000Z-220413T0800Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Burt-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward- Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 1016 PM CDT Tue Apr 12 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Portions of east central and southeast Nebraska and southwest and west central Iowa. * WHEN...Until 3 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this high wind warning went out at Apr 12, 6:28 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Apr 12, 6:28 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
628 PM CDT Tue Apr 12 2022
...Updated Aviation Forecast Discussion...
.DISCUSSION...
Issued at 331 PM CDT Tue Apr 12 2022
Water vapor imagery was showing a deep trof crossing the northern
Rockies approaching the western Dakotas. Surface reflection has
deepened significantly since yesterday and is currently centered
over south-central SD with an associated warm front extending into
southeast SD and southwest MN. Another attendant warm front extended
into north-central NE to about northwest MO. Daytime heating and
moisture advection has allowed the environment to become quite
unstable behind the southern boundary with MLCAPE around 3000
J/kg over eastern KS and moderate instability nosing up through
the CWA.
Timing and placement of storm initiation is somewhat uncertain.
At this point the short term models have been progressively
pushing the warm front northward as the surface low lifts to the
northeast. As of now it appears the aforementioned southern
boundary should be straddling the SD/NE by late this afternoon
and be the focus for storm initiation. As of now, the latest HRRR
is pointing toward extreme southeast SD for initiation in vicinity
of the triple point, but depending on boundary position cannot
rule out some cell initiation somewhere over extreme northeast NE.
The bottom line is that combination of instability, strengthening
low level jet, significant deep layer and low level environmental
shear will be quite supportive for discrete storm formation early
on. There is a distinct possibility for tornadic supercells as
well as effective shear pushes 50kt along with ESRH values 200-300
m2/s2. And with very steep mid layer lapse rates atop increasing
low level moisture large hail will likely accompany a few storms.
Early this evening, storm mode will shift in response to a cold
front moving through the CWA. As the front pushes south, low level
convergence along the boundary will allow storms to transition to
linear mode/QLCS with the primary threat becoming straight line
winds generally south of the I-80 corridor. Storm activity should
be coming to an end after midnight.
On Wednesday, subsidence behind the exiting cold front will equate
to dry but windy conditions. Heading into this weekend then zonal
flow aloft with no major disturbances migrating through will equate
to dry conditions.
Sunday through Monday morning upper impulses will aid with
possible precip. As a matter of fact, there is a chance that there
may be a mix of rain and snow Sunday night.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 608 PM CDT Tue Apr 12 2022
Main concern is the potential for a line of thunderstorms to move
through KLNK and KOMA in the first few hours of the TAF cycle.
Winds could gust to severe limits with the passage of these
storms. In addition, low-level wind shear is expected in the first
few hours of the TAF period as well. Otherwise, northwest winds
behind an approching cold front are expected to gust to near 30kt
through the overnight hours associated with the exiting system.
VFR conditions are expected through the period with the exception
of in and around thunderstorms.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Fire Weather Watch from Wednesday afternoon through Wednesday
evening for NEZ011-012-015>018-030>034-042>045-050>052-065-
066-078-088-089.
Wind Advisory until 1 AM CDT Wednesday for NEZ011-012-015>018-
030>034-042>045-050>053-065>068-078-088>093.
Red Flag Warning until 9 PM CDT this evening for NEZ030-042-050-
065-078-088.
IA...Fire Weather Watch from Wednesday afternoon through Wednesday
evening for IAZ043-055.
Wind Advisory until 1 AM CDT Wednesday for IAZ043-055-056-069-
079-080-090-091.
&&
DISCUSSION...DEE
AVIATION...KERNHazardous weather outlook, Apr 12, 3:52 PM CDT, 4 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 352 PM CDT Tue Apr 12 2022 IAZ043-NEZ011-012-015-017-018-033-034-131100- Monona-Knox-Cedar-Thurston-Pierce-Wayne-Cuming-Burt- 352 PM CDT Tue Apr 12 2022 This Hazardous Weather Outlook is for portions of west central Iowa...east central Nebraska and northeast Nebraska. .DAY ONE...Tonight and Wednesday The combination of strong instability and environmental shear will be very favorable for thunderstorm activity late this afternoon and early evening. Primary hazards will be large hail and damaging winds. There is a strong possibility that storms may produce a few tornadoes. Meanwhile, a wind advisory remains in effect until midnight. .DAYS TWO THROUGH SEVEN...Wednesday night through Tuesday Northwest wind are forecast to gust around 40 mph at times Wednesday and Thursday. This in combination with low relative humidity will likely lead to very high to extreme fire danger conditions, especially in areas that receive very little to no rain. .SPOTTER INFORMATION STATEMENT... Storm spotters may be needed this evening. IAZ055-056-069-079-080-090-091-NEZ016-030>032-042>045-050>053- 065>068-078-088>093-131100- Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page- Antelope-Boone-Madison-Stanton-Platte-Colfax-Dodge-Washington- Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 352 PM CDT Tue Apr 12 2022 This Hazardous Weather Outlook is for portions of southwest Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Wednesday There is a chance for thunderstorms this evening, some of which could be strong to severe with the primary threat being damaging winds and large hail. South winds gusting in the 35 to 45 mph range and low relative humidity this afternoon will lead to very high to extreme fire danger conditions, especially along and west of a line from Albion to Creston to Diller through early evening. Meanwhile, a wind advisory remains in effect till midnight over extreme southeast Nebraska. .DAYS TWO THROUGH SEVEN...Wednesday night through Tuesday Northwest wind are forecast to gust around 40 mph at times Wednesday and Thursday. This in combination with low relative humidity will likely lead to very high to extreme fire danger conditions, especially in areas that receive very little to no rain. .SPOTTER INFORMATION STATEMENT... Storm spotters may be needed this evening.
In the hours before
Local storm report, Apr 12, 7:15 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
715 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 3 NNE SEWARD 40.95N 97.08W
04/12/2022 M0.88 INCH SEWARD NE PUBLIC
0707 PM HAIL 3 E GARLAND 40.94N 96.93W
04/12/2022 M0.88 INCH SEWARD NE EMERGENCY MNGR
&&Local storm report, Apr 12, 7:18 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
718 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 3 NNE SEWARD 40.95N 97.08W
04/12/2022 M1.00 INCH SEWARD NE PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM 3 NNE
SEWARD.
&&
CALocal storm report, Apr 12, 7:27 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
727 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL MILFORD 40.77N 97.06W
04/12/2022 M1.00 INCH SEWARD NE PUBLIC
REPORT OF QUARTER SIZE HAIL.
&&
ALBRIGHTLocal storm report, Apr 12, 7:41 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
741 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND GST 2 ESE TEKAMAH 41.76N 96.18W
04/12/2022 M60 MPH BURT NE ASOS
&&
CALocal storm report, Apr 12, 7:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
744 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL 1 S WAHOO 41.19N 96.62W
04/12/2022 U1.00 INCH SAUNDERS NE PUBLIC
REPORT FROM MPING.
&&
CALocal storm report, Apr 12, 7:45 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
745 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 2 S WAHOO 41.19N 96.62W
04/12/2022 M1.00 INCH SAUNDERS NE NWS EMPLOYEE
&&
CAThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:00 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline, Seward | 45 min |
| Apr 12, 7:02 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston | 43 min |
| Apr 12, 7:16 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Saline | 44 min |
| Apr 12, 7:21 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Lancaster, Otoe, Sarpy, Saunders and 1 more | 39 min |
| Apr 12, 7:23 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Saunders, Washington | 52 min |
| Apr 12, 7:24 PM CDT | Tornado Warning | OAX | Lancaster | 21 min |
| Apr 12, 7:40 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Lancaster, Otoe, Saline | 50 min |
| Apr 12, 7:50 PM CDT | Tornado Warning | OAX | Douglas, Washington | 10 min |
| Apr 12, 7:55 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Lancaster, Otoe, Sarpy, Saunders | 50 min |
| Apr 12, 7:55 PM CDT | Wind Advisory | OAX | Antelope, Boone, Cedar, Colfax, Cuming, Knox and 6 more | 9 hr |
| Apr 12, 7:57 PM CDT | Tornado Warning | OAX | Washington | 18 min |
| Apr 12, 8:04 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 56 min |
| Apr 12, 8:15 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Lancaster, Otoe, Pawnee | 45 min |
| Apr 12, 8:34 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Otoe, Sarpy | 56 min |
| Apr 12, 8:37 PM CDT | Tornado Warning | OAX | Sarpy | 23 min |
| Apr 12, 8:43 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Nemaha, Otoe, Pawnee, Richardson | 47 min |
| Apr 12, 9:25 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 65 min |
| Apr 12, 9:28 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee, Richardson | 32 min |
| Apr 12, 9:38 PM CDT | Tornado Warning | OAX | Nemaha, Otoe | 22 min |
| Apr 12, 9:56 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee, Richardson | 49 min |
| Apr 12, 10:23 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 25 min |
| Apr 13, 3:33 AM CDT | Fire Weather Watch | OAX | Antelope, Boone, Burt, Butler, Cass, Cedar and 24 more | 24 hr |
| Apr 13, 3:33 AM CDT | Red Flag Warning | OAX | Antelope, Boone, Burt, Butler, Cedar, Colfax and 16 more | 17 hr |
| Apr 13, 10:58 AM CDT | Wind Advisory | OAX | Antelope, Boone, Cedar, Knox, Pierce | 4 hr |
| Apr 13, 3:12 PM CDT | Wind Advisory | OAX | Antelope, Boone, Burt, Butler, Cass, Cedar and 17 more | 28 hr |
Nearby
High Wind Warnings in Nebraska, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.